# SDR UIEA2018112102670

- Difficulty date: November 17, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,308 hours, 20,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Part serial: 12044
- Condition: Unwanted Deploy
- Location: Not Reported
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENT DEVICE DEPLOYED ON LANDING(  REMOVED / AND REPLACED DESCENT DEVICE IAW SPECIAL FREIGHTER MAINT MANUAL 25-61-03  )
